A+ CATEGORY SCIENTIFIC UNIT

PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Some stability properties for the Bishop–Phelps–Bollobás property for Lipschitz maps

Volume 264 / 2022

Rafael Chiclana, Miguel Martín Studia Mathematica 264 (2022), 121-147 MSC: Primary 46B04; Secondary 46B20, 26A16, 54E50. DOI: 10.4064/sm200427-7-4 Published online: 5 January 2022

Abstract

We study the stability behavior of the Bishop–Phelps–Bol\-lobás property for Lipschitz maps (Lip-BPB property). This property is a Lipschitz version of the classical Bishop–Phelps–Bollobás property and deals with the possibility of approximating a Lipschitz map that almost attains its (Lipschitz) norm at a pair of distinct points by a Lipschitz map attaining its norm at a pair of distinct points (relatively) very close to the previous one. We first study the stability of this property under the (metric) sum of the domain spaces. Next, we study when it is possible to pass the Lip-BPB property from scalar functions to some vector-valued maps, getting some positive results related to the notions of $\Gamma $-flat operators and $\mathit {ACK}$ structure. We get sharper results for the case of Lipschitz compact maps. The behavior of the property with respect to absolute sums of the target space is also studied. We also get results similar to the above for the density of strongly norm attaining Lipschitz maps and of Lipschitz compact maps.

Authors

  • Rafael ChiclanaDepartamento de Análisis Matemático
    Facultad de Ciencias
    Universidad de Granada
    18071 Granada, Spain
    e-mail
  • Miguel MartínDepartamento de Análisis Matemático
    Facultad de Ciencias
    Universidad de Granada
    18071 Granada, Spain
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image